# SDR AALA202203249473

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A300*
- Aircraft serial: 1298
- Aircraft time: 62,525 hours, 30,834 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1919A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY ODOR- DIRTY SOCK SMELL DURING DESCENT WITH HP BLEED VALVES OPEN. ODOR DISSIPATES WHEN POWER IS INCREASED. REPLACED 4 EACH O-RINGS ON APU TRANSFER TUBES TO APU OIL COOLER PER AMM 49-91-44. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
